Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 19, Pages 975-990
http://dx.doi.org/10.1155/S0161171204303194

Random sums of random vectors and multitype families of productive individuals

1Institute of Mathematics, Uzbek Academy of Sciences, Tashkent 700143, Uzbekistan
2Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, P.O. Box 1339, Dhahran 31261, Saudi Arabia
3Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, P.O. Box 1676, Dhahran 31261, Saudi Arabia

Received 25 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Rahimov and H. Muttlak, “Random sums of random vectors and multitype families of productive individuals,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 19, pp. 975-990, 2004. doi:10.1155/S0161171204303194